# SDR 01FDEA00057

- Difficulty date: January 31, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 33,151 hours, 24,432 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 IDG TEMP CONT TO CLIMB.  VERIFIED NR 2 IDG DEFERRED CORRECTLY.  VERIFIED PROPER SERVICE ACCOMPLISH.  NO FAULTS NOTED.  IDG TEMP WITHIN LIMITS REF MM 24-11-00-001.  AC OK FOR SERVICE.  NR 2 IDG REMAINS DEFERRED.
